MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD PKS ANATOMIC ARCOM MENISCAL BEARING MEDIUM LEFT SIZE 3; KNEE PROSTHESIS

BIOMET UK LTD. OXFORD PKS ANATOMIC ARCOM MENISCAL BEARING MEDIUM LEFT SIZE 3; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial left knee arthroplasty and approximately two (2) years post-implantation is still experiencing pain and instability.Due diligence is in progress for this complaint; to date no additional information has been received.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: oxf uni cmntls tib sz c lm item#166574 lot#3922603, oxford uni twin-peg femoral md item#166942 lot#j6466714, palacos r+g 2x40g item #66017569 lot #92804884.Report source: (b)(6).Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 3002806535 - 2022 ¿ 00287, 3002806535 - 2022 ¿ 00288.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
No product was returned or pictures provided; visual and dimensional evaluations could not be performed to confirm reported event.Review of the device history record (mhr item# 159547 lot# 6483393) identified no deviations or anomalies during manufacturing.Devices are used for treatment.Medical records were not provided.A definitive root cause cannot be determined.

Brand Name
OXFORD PKS ANATOMIC ARCOM MENISCAL BEARING MEDIUM LEFT SIZE 3
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14849593
Report Number3002806535-2022-00286
Device Sequence Number2350797
Product Code NRA
UDI-Device Identifier05019279785933
UDI-Public(01)05019279785933(17)240207(10)6483393
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/07/2024
Device Model NumberN/A
Device Catalogue Number159547
Device Lot Number6483393
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2022
Supplement Date Received by Manufacturer07/15/2022
Initial Report FDA Received Date06/29/2022
Supplement Report FDA Received Date07/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight66 KG